MathSciNet Relay Station
MathSciNet bibliographic data
MR1995924 (2004k:60137) 60G51 (60J25 60J35)
Pistorius, M. R. On doubly reflected completely asymmetric Lévy processes. Stochastic Process. Appl. 107 (2003), no. 1, 131–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement